# SDR NOCA00613

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 21SN4182
- Part serial: B013084
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C HAD AN AIRTURN BACK DUE TO EICAS RT ENGINE PRESSURE REGULATOR VALVE DISPLAYED BLEED LIGHT ON, DUCT PRESS NORMAL.  REMOVED AND REPLACED NR 2 ENGINE PRV IAW AMM 36-11-18 VALVE FAULT PER FIM 36-10-00, REMOVED AND REPLACED RT BLEED AIR CONTROL CARD M860 IAW AMM 36-11-12 AND REMOVED AND REPLACED OVER PRESSURE SWITCH S735 IAW AMM 36-21-03 A/C RELEASED FOR FLIGHT.  A/C HAD A 2ND AIRTURN BACK (INBD WRITE UP) RT ENG PRV EICAS ACCOMPANIED WITH RT ENG BLEED OFF LIGHT.  REMOVED AND REPLACED PRESSURE REG CONTROLLER IAW AMM 36-11-19 OHMD OUT WIRING 36-11-62 36-11-52 FOUND WIRE OPEN BETWEEN PIN 1 PRV TO LOGIC CARD PIN 18, REPAIRED WIRE AT D4252 ENGINE RUNS AS PER AMM 71-00-00 OPS CHECK GOOD (ITEM CLOSED).   PARTS REPLACED PRESSURE REG VALVE P/N 802170-10 S/N 200103117 BLEED CONTROL CARD P/N 285T1115-15 S/N D1045 PRESSURE REG CONTROLER P/N 792755-15 S/N 9789143
